# SDR ASAA2014031307194

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,951 hours, 8,825 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT WHEN YOU SELECT MENU PAGE ON THE FMC.  ACFT GROUNDED.  FOLLOWED QRH AND SAT IS NOW ON THE MENU PAGE.
